# SDR IPXA2014090284156

- Difficulty date: August 28, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SUPPLY POWER SUPPLY INOPERATIVE.   R & R EMERGENCY POWER SUPPLY IAW AMM 33-51-14,  OPS CHECKED NORMAL.
